Journal article icon

Journal article

THE SELF-DUALITY EQUATIONS ON A RIEMANN SURFACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-55.1.59

Authors


Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
55
Issue:
1
Pages:
59-126
Publication date:
1987-07-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:f5b4ff07-0a99-493f-a1b2-c687b883b5b0
Source identifiers:
11311
Local pid:
pubs:11311

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP